# SDR SIMA201006110

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 14,420 hours, 13,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Part time: 14,420 hours, 13,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LAVATORY BUCKET HAD CORRODED AROUND THE DUMP FITTING AND LOWER FASTENERS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LAVATORY BUCKET IAW EMB SRM 53-31-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
